# SDR 07FDEA00164

- Difficulty date: January 25, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1178, BETWEEN STR 25R TO 26R, WL 149 AT SKIN LAP HAS CORROSION.  REPAIRED DAMAGED SKIN LAP REF EA NR 7-5330-106984 AND AAR EA NR I070056 ATTACHMENT "A"  FOR WORK INSTRUCTIONS.  THIS REPAIR IS CLASSIFIED AS A  MAJOR REPAIR.
